Alert archive / Ohio / Areal Flood Warnings in 2008

Areal Flood Warning 21, NWS Charleston, WV

June 4, 2008Lawrence County, Ohio; Greenup County, Kentucky

NWS Charleston, WV issued this areal flood warning at Jun 4, 2008, 6:27 PM EDT for Lawrence County, Ohio; Greenup County, Kentucky. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 6:27 PM EDT (22:27 UTC)
Expired
Jun 4, 2008, 11:30 PM EDT
In force
5 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Greenup County, KY, Lawrence County, OH

The radar

The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 8:00 PM EDTFLOODGreenup, KYSEVERAL ROAD CLOSURES THROUGHOUT COUNTY FOR FLOODING...MUDSLIDE ON ROUTE 2 ABOUT A MILE FROM US23.
Jun 4, 8:15 PM EDTFLOODIronton, OHSTATE ROUTE 93 CLOSED IN SEVERAL POINTS DUE TO HIGH WATER...MANY OTHER ROADS THROUGHOUT COUNTY CLOSED.
Jun 4, 10:00 PM EDTFLOODIronton, OHNUMEROUS ROADS CLOSED COUNTY WIDE.
Jun 4, 10:00 PM EDTFLOODSouth Shore, KYNUMEROUS ROADS CLOSED COUNTY WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KRLX 042227
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
627 PM EDT WED JUN 4 2008

KYC089-OHC087-050030-
/O.NEW.KRLX.FA.W.0021.080604T2227Z-080605T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
627 PM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  GREENUP COUNTY IN KENTUCKY...
  LAWRENCE COUNTY IN SOUTHEAST OHIO...

* UNTIL 830 PM EDT

* AT 627 PM EDT RAINFALL FROM CURRENT AND PREVIOUS RAINS WILL 
CONTINUE OR CAUSE SMALL STREAM AND CREEK FLOODING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS 
IMMEDIATELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON 
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AND RURAL 
AREAS...HIGHWAYS...STREETS...UNDERPASSES AND COUNTRY ROADS...AS WELL 
AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY.

LAT...LON 3857 8310 3870 8303 3875 8291 3872 8286
      3859 8284 3859 8279 3867 8278 3869 8271
      3874 8271 3882 8262 3857 8234 3844 8237
      3843 8259 3850 8269 3838 8283 3840 8298
      3851 8317
TIME...MOT...LOC 2227Z 180DEG 0KT 3854 8301

$$

21
2 follow-up statements
000 
WGUS41 KRLX 050022
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
820 PM EDT WED JUN 4 2008

KYC089-OHC087-050330-
/O.EXT.KRLX.FA.W.0021.000000T0000Z-080605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
820 PM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  GREENUP COUNTY IN KENTUCKY...
  LAWRENCE COUNTY IN SOUTHEAST OHIO...

* UNTIL 1130 PM EDT

* AT 820 PM EDT THE HEAVIEST OF THE RAIN WILL BE MOVING OUT OF THE 
AREA BY 10 PM...BUT ONGOING FLOODING WILL LIKELY CONTINUE BEYOND 
THAT.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS
ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

LAT...LON 3857 8310 3870 8303 3875 8291 3872 8286
      3859 8284 3859 8279 3867 8278 3869 8271
      3874 8271 3882 8262 3857 8234 3844 8237
      3843 8259 3850 8269 3838 8283 3840 8298
      3851 8317
TIME...MOT...LOC 0020Z 180DEG 0KT 3854 8301

$$

12
000 
WGUS81 KRLX 050330
FLSRLX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1123 PM EDT WED JUN 4 2008

KYC089-OHC087-050333-
/O.EXP.KRLX.FA.W.0021.000000T0000Z-080605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP KY-LAWRENCE OH-
1123 PM EDT WED JUN 4 2008

...THE FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN LAWRENCE
AND GREENUP COUNTIES EXPIRES AT 1130 PM EDT...

HEAVY RAIN WHICH LEAD TO THE FLOOD WARNING HAS MOVED OUT OF THE 
AREA...AND NO ADDITIONAL FLOODING IS EXPECTED. WHILE HIGH WATER IS 
STILL A PROBLEM IN AREAS...AND PERSONS ARE URGED TO REMAIN 
ALERT...CONDITIONS WILL IMPROVE THROUGH THE EARLY MORNING HOURS AS 
STREAMS AND CREEKS RECEDE. 

LAT...LON 3857 8310 3870 8303 3875 8291 3872 8286
      3859 8284 3859 8279 3867 8278 3869 8271
      3874 8271 3882 8262 3857 8234 3844 8237
      3843 8259 3850 8269 3838 8283 3840 8298
      3851 8317

$$

05

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Jun 4, 3:07 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 4, 3:07 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT WED JUN 4 2008

.SYNOPSIS...
A WARM FRONT CONTINUES THE CONVECTION...AND FLOOD AND SEVERE THREAT
INTO TONIGHT.  IT LIFTS NORTH OF THE AREA BY FIRST THING THURSDAY
MORNING.  HIGH PRESSURE BUILDS SURFACE AND ALOFT THURSDAY ON.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE WAVE TRAIN MACHINE KEEPS CHURNING COMPLEXES EAST THROUGH
THE OHIO RIVER VALLEY. PRECIPITABLE WATER VALUES REMAIN HIGH...OVER
1.75 INCHES IN SOME CASES...AND STRONG DYNAMICS SETTING THE STAGE
FOR LINE ECHOES WITH POTENT WINDS AND THE OCCASIONAL ROTATION WITHIN
STORMS. OVER THE NEXT FEW HOURS INTO THE OVERNIGHT...EXPECTING A
SLOW AND GRADUAL INFLUENCE OF A STRENGTHENING 500HPA RIDGE OFF TO
THE SOUTH. ALSO...AN UPSTREAM UPPER LEVEL TROUGH WILL ASSIST IN
ALTERING THE OVERALL PATTERN...AND PUTTING AN END TO THE CONVECTIVE
PATTERN. BEFORE IT ENDS...THE PATH WILL TAKE THE COMPLEXES TO THE
NORTH OUT OF THE CWA OVERNIGHT...AND ADVECTION OF HIGHER 500HPA
HEIGHTS WILL COMMENCE. THIS WILL MARK THE BEGINNING OF THE SUMMER
TIME BERMUDA HIGH DOMINATING THE WEATHER.

KEPT OVERNIGHT LOW TEMPERATURES BASED ON CURRENT VALUES DESPITE THE
FACT IT IS STILL EARLY AFTERNOON. NOT EXPECTING MUCH OF AN
INCREASE...SO SET UP MIN T VALUES ONLY A SMALL HANDFUL OF DEGREES
BELOW THE CURRENT TEMPERATURES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT LIFTS N OF THE AREA FIRST THING THU MORNING...TAKING MOST
OF THE CONVECTION WITH IT.  A VERY WARM AND MOIST AIR MASS
ENCOMPASSES THE AREA IN THE WAKE OPF THE WARM FRONT...WITH DEW
POINTS NEAR 70 DRIVING CAPES UP TO 2 GRAND J/KG.  WITH SOUTHERN EDGE
OF WESTERLIES OVER NORTHERN EDGE OF FORECAST AREA...WITH UPPER LEVEL
DIV THERE AS WELL AS IN THE MOUNTAINS...OPTED TO MAINTAIN SLIGHT CHC
POPS UP N AND IN THE MOUNTAINS.  IF ACTIVITY THIS EVENING LAST DEEP
ENOUGH INTO TONIGHT...THEN LEFTOVER BOUNDARIES IN THE MORNING COULD
HELP PROVIDE A FOCUS FOR STORMS TO DEVELOP THU AFTERNOON.

ANY THUNDERSTORMS THAT DO FORM THURSDAY AFTERNOON SHOULD DIE WITH
THE SUNSET OR SHORTLY THEREAFTER.  IN AN AIR MASS THIS
MOIST...THUNDERSTORMS REFORM ON THEIR OWN OUTFLOW BOUNDARIES AND
BECOME TONIGHT TO GET RID OF AFTER SUNSET.

NONETHELESS...HIGH PRESSURE BUILDING SURFACE AND ALOFT SHOULD ALLOW
THE WEATHER TO SETTLE DOWN EVEN FURTHER FROM FRI FORWARD...AS WE
GET INTO THE SUMMER HEAT...AND JUST THE MINIMAL CHANCE FOR AN
AFTERNOON OR EVENING MOUNTAIN THUNDERSTORM.  USED ELEVATED HEAT
SOURCE TOOL TO DEPICT THESE POPS AS WELL AS THE CLOUDS.  ON
SATURDAY...A WEAK COLD FRONT APPROACHING FROM THE W MAY TRIGGER
AFTERNOON THUNDERSTORMS IN E OH AS WELL.

USED A BLEND OF THE NUMBERS FOR HIGHS THU AND FRI AS THE HIGH MAV
APPEARS A BIT TOO HIGH GIVEN ONGOING RAIN / WET GROUNDS.  CLOSE TO
THE WELL-CONVERGED NUMBERS FOR LOWS THU NT AND FRI NT.  STAYED JUST
BELOW THE MEX FOR HIGHS SAT AND CLOSE TO IT FOR LOWS SAT NT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HEAT WAVE REGIME IN FIRM CONTROL THIS PERIOD.  USED DIURNAL TOOL TO
DEPICT CUMULUS IN THE GRIDS AND RAN POPS OFF OF THAT TO DEPICT THE
SLIGHT CHANCE FOR A MOUNTAIN THUNDERSTORM EACH AFTERNOON.  OTHERWISE
DECIDED NOT TO BITE ON HPC POPS FOR MON AS EVEN THE CANADIAN DOES
NOT SHOW ANY FEATURE NEARBY THEN.

DID NOT STRAY FAR FROM THE MEX AT ALL IN THIS BENIGN PATTERN AS THE
GROUND WILL EVENTUALLY HAVE THE CHANCE TO DRY OUT.  THERE SHOULD NOT
BE SIGNIFICANT DIFFERENCES FROM DAY TO DAY...WENT 2F LOWER DAY 7 PER
MEX/CLIMO.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ROLLING THROUGH THE CWA...MAINLY AFFECTING THE NORTHERN
SITES. CRW AND BKW HAVE BEEN SPARED SO FAR TODAY. ANOTHER WAVE OF
CONVECTION IS GETTING ORGANIZED BACK IN SOUTHWESTERN OHIO AND
NORTHERN KENTUCKY...AND IS PROPAGATING EASTWARD. CONVECTION WILL
BRING CEILINGS DOWN TO MVFR CRITERIA...AND JUST ABOVE THAT TO VFR
AROUND 4KFT WHEN NOT EXPERIENCING A TSRA. VISIBILITIES WILL ALSO
FLUCTUATE DOWN TO IFR BRIEFLY IN STORMS. WINDS WILL BE GUSTY IN
STORMS AND HAVE CARRIED TEMPOS WITH GUSTS TO 30KT.

EXPECTING CONVECTION TO DIE DOWN INTO THE OVERNIGHT...AND WINDS TO
SUBSIDE...AND WILL SEE LOCATIONS FOG IN WITH THE WELL SATURATED
GROUND.

AVIATION OUTLOOK /AFTER 18Z THURSDAY/... IFR IN FOG POSSIBLE THURSDAY
NIGHT.

&&

.HYDROLOGY...
THE FLASH FLOOD WATCH REMAINS IN EFFECT ANOTHER A FEW HOURS FOR THE
AFTERNOON CONVECTION SWINGING THROUGH THE WET GROUND COUNTIES ACROSS
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.

CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
     016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
     075-076-083>086.
     FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ087.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM
NEAR TERM...26
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...26
HYDROLOGY...
Hazardous weather outlook, Jun 4, 4:31 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
431 PM EDT WED JUN 4 2008

OHZ066-067-075-076-083>085-WVZ009>011-017-019-020-031-032-040-052045-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD-
PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR-
431 PM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-WVZ005-006-013>015-025-026-035-036-052045-
GREENUP-CARTER-BOYD-LAWRENCE KY-WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA-
LOGAN-BOONE-RALEIGH-FAYETTE-
431 PM EDT WED JUN 4 2008

...TORNADO WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND WEST
VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ024-033-034-052045-
DICKENSON-BUCHANAN-MINGO-MCDOWELL-WYOMING-
431 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ086-087-WVZ007-008-016-018-027>030-037>039-046-047-052045-
GALLIA-LAWRENCE OH-MASON-JACKSON WV-ROANE-CALHOUN-CLAY-BRAXTON-
GILMER-LEWIS-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
431 PM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TORNADO WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 4, 5:13 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            SANDYVILLE              38.91N 81.66W
06/04/2008                   JACKSON            WV   CO-OP OBSERVER

            ROADS FLOODED AROUND HIS HOUSE AND HE CAN NOT GET TO HIS
            HOUSE. LOCKHART FORK ROAD.

&&

JDENT
Special weather statement, Jun 4, 5:16 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
516 PM EDT WED JUN 4 2008

WVZ046-042135-
POCAHONTAS WV-
516 PM EDT WED JUN 4 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 516 PM EDT...A STRONG THUNDERSTORM WAS OVER SNOWSHOE...OR ABOUT 28
MILES NORTHWEST OF WARM SPRINGS...MOVING EAST AT 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  ARBOVALE...DUNMORE...GREENBANK AND CASS SCENIC RAILROAD.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Local storm report, Jun 4, 5:28 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
528 PM EDT WED JUN 4 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FLOOD            LIBERTY                 38.63N 81.77W
06/04/2008                   PUTNAM             WV   PUBLIC

            STREAMS OVER ROADS OR BRIDGES.
            EVENT OCCURRED BETWEEN
            508 PM 06/04/2008 AND 523 PM 06/04/2008

&&

NNNN
Local storm report, Jun 4, 6:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
604 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     FLOOD            CLARKSBURG              39.28N 80.33W
06/04/2008                   HARRISON           WV   EMERGENCY MNGR

            WATER ON RAODS IN SEVRAL AREAS, MAINLY WEST AND CENTRAL
            PARTS OF HARRISON COUNTY INCLUDING IN AND AROUND THE
            CLARKSBURG AREA AS WELL AS SALEM, SHINSTON AND WILLARD.
            EARTHAN DAM ERODING ON A CEREEK NEAR WILLARD. ROUTE 120
            SOUTH CLOSED BETWEEN NUTTER FORK AND QUIET BELL.

&&

TMAZZA
Local storm report, Jun 4, 6:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
604 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLOOD            CLARKSBURG              39.28N 80.33W
06/04/2008                   HARRISON           WV   EMERGENCY MNGR

            WATER ON ROADS IN SEVERAL AREAS, MAINLY WEST AND CENTRAL
            PARTS OF HARRISON COUNTY INCLUDING IN AND AROUND THE
            CLARKSBURG AREA AS WELL AS SALEM, SHINSTON AND WILLARD.
            EARTHEN DAM ERODING ON A CREEK NEAR WILLARD. ROUTE 120
            SOUTH CLOSED BETWEEN NUTTER FORK AND QUIET BELL.

&&

TMAZZA
Local storm report, Jun 4, 6:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
611 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            RAVENSWOOD              38.96N 81.76W
06/04/2008                   JACKSON            WV   EMERGENCY MNGR

            TRAILER PARK FLOODED AND BEING EVACUATED - WITHIN SIGHT
            OF INTERSTATE 77 NEAR MILE MARKER 148. SEVERAL ROADS ALSO
            FLOODED...MAINLY IN NORTHERN PART OF THE COUNTY BUT ALSO
            SOME IN CENTRAL PART OF THE COUNTY. 3.3 INCHES RAINFALL
            JUNE 3 THROUGH 6 PM JUNE 4 AT 911 CENTER IN RIPLEY.

&&

TMAZZA

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:55 PM EDTSevere Thunderstorm WarningRLXJackson, Vinton35 min
Jun 3, 9:11 PM EDTTornado WarningRLXAthens, Vinton34 min
Jun 3, 9:32 PM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Jackson, Meigs, Vinton58 min
Jun 3, 10:24 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs36 min
Jun 3, 10:41 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Vinton34 min
Jun 3, 10:45 PM EDTFlash Flood WatchRLXAthens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more29 hr
Jun 3, 10:53 PM EDTFlash Flood WarningRLXAthens, Vinton, Washington3 hr
Jun 3, 11:01 PM EDTSevere Thunderstorm WarningRLXMeigs, Washington44 min
Jun 3, 11:15 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Vinton45 min
Jun 4, 9:23 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Washington51 min
Jun 4, 9:37 AM EDTSevere Thunderstorm WarningRLXAthens, Vinton38 min
Jun 4, 10:28 AM EDTAreal Flood WarningRLXJackson, Vinton6 hr
Jun 4, 10:33 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence42 min
Jun 4, 11:07 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence38 min
Jun 4, 2:05 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence25 min
Jun 4, 2:13 PM EDTAreal Flood WarningRLXGallia, Lawrence3 hr
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence41 min
Jun 4, 3:02 PM EDTSevere Thunderstorm WarningRLXLawrence43 min
Jun 4, 3:40 PM EDTSevere Thunderstorm WarningRLXLawrence50 min
Jun 4, 5:49 PM EDTAreal Flood WarningRLXMeigs116 min
Jun 4, 7:01 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence44 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Meigs38 min
Jun 4, 7:42 PM EDTSevere Thunderstorm WarningRLXLawrence48 min
Jun 4, 7:50 PM EDTAreal Flood WarningRLXGallia4 hr
Jun 4, 3:08 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Lawrence52 min

Nearby

Areal Flood Warnings in Ohio, 2008Areal Flood Warnings in Kentucky, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.